

10400 Memo 6, July 2008

The Official Publication of the International Conference of Sports Car Clubs

- Race announcements #9/10 Aug 30/31/Sept 2 & #11 Sept 13/14
- Points Races 1-4

President's Message

I have a question for you.

granted? No, it's not the License Director, who I sin- open to improvements. cerely hope is never taken for granted.

The real answer: It's the ICSCC Competition Regu- important? lations, commonly known as the 'Rulebook'.

way, when was the last time you dusted off your 'How do I file a protest?' copy and read it?)

about it, had conversations about its usefulness, ef- many of our event protocols and procedures. fectiveness, completeness and organization, been involved in the process of making changes to it, and Sometimes, it's referred to as the 'Steward's Bible' even helped produce it. In other words, I've had the because it is the code of enforcement used by the chance to look at it from a variety of perspectives, Stewards when making decisions. The main job of and have concluded that our rulebook is a pretty re- our Steward is to fairly and consistently enforce our markable manuscript. There is an elegant simplicity rules. to it that I appreciate. It's guite comprehensive, covering 98% of the questions or situations that come Is it a perfect document? Certainly not. It has some up. When missing links surface, and we need to formatting and organizational issues, contains some make additions, deletions, clarifications or updates inaccurate, out-of-date or clumsy wording and it's to it, there is a relatively straightforward and specifi- sometimes hard to quickly find specific items you cally outlined once a year process for doing so. are looking for. Perhaps an index would help. (Do The process is open to input from drivers, workers, you know how to access the online index?) These and officials from each arm of Conference. And in- things are mostly cosmetic, fixable, and being adstead of a large and distant bureaucracy, we have dressed. an accessible Executive Board to expedite the desired changes. A few things are held sacred by the

E-Board, though. For example, they won't adopt rules that compromise the safety and well-being of What comes to the track dressed in orange (at least any participant or that are deemed not to be in the this year), dispenses valuable information, is vital to best interest of Conference. In general, however, our organization, and sometimes gets taken for the rulebook is considered to be fluid, malleable and

So why do we need a good rulebook? Why is it so

First and foremost, it serves as an essential commu-Most of us probably don't think too much about it. nication tool, providing information and explanations, After all, a rulebook is a rulebook, setting expectations, and answering a myriad of right? It would be so easy to set it aside like so questions - everything from the basic 'What is many other pages of written material we all have ICSCC?' and 'How do I get a license?' to the more sitting on a shelf somewhere gathering dust. (By the detailed 'What should I do if I see a black flag?' or

It speaks to everyone who participates in our mo-Over the past decade I have had many opportunities torsports program - drivers, workers, officials, and to read, reread, and even study, each yearly edition the clubs that make up Conference. It is the basic of our Competition Regs. I've entertained questions structure within which we operate and it describes

continued...

10400 Officials 2008

Please respect our volunteers - no calls or faxes after 9 p.m.

President	Linda Heinrich Racing2132@aol.com	3020 SW 66th Ave	Portland, OR 97225	503 297-8118
Vice President	Dick Boggs bdboggs@aol.com	13749 97th Ave. N.E.	Kirkland WA 98034	425 823-4883
Vice President	Dennis Peters dennislpeters@earthlink.net	7645 Ray Nash Dr. NW	Gig Harbor, WA 98335	253-851-2801 res. 253-405-2648 cell
Advisor	Bob Spreen rwspreen@comcast.net	42805 SE 164th St	North Bend, WA 98045	425-888-5343
Secretary	Lynn Coupland icscc_sec@hotmail.com	5670 SW Menefee Dr.	Portland, OR 97239	503-246-3511 res. 503-701-3547 cell
Treasurer / Advisor	Dan Heinrich Racing2132@aol.com	3020 SW 66th Ave.	Portland, OR 97225	503 297-8118
Race Steward	Hal Hilton hshilton2@msn.com	1629 Huckleberry Circle	Issaquah, WA 98029	425-557-5970 bus
Assistant Steward	Mike Blaszczak mike@screwylizardracing.com	5458 East Mercer Way	Mercer Island, WA 98040-5118	425-753-6793 cell 206-275-0973 fax
Assistant Steward	Jeff Penick jeffryp@comcast.net	1625 Corina Dr. SE	Salem, OR 97302	503-371-8488 res
License Director	Greg Miller licensedirector@speakeasy.net	8443 NE 138th St	Kirkland, WA 98034-1744	425 823 1177 res. 425 820 8660 bus
License Registrar	Karen McCoy karen.mccoy@netzero.net	13702 SW Hall Blvd, #4	Tigard, OR 97223	503-730-9007 cell 503-684-0976 fax
Sound Control	Darren Dilley cheapfastracing@hotmail.com	1489 NE Stile Dr	Hillsboro, OR 97124	503-679-7669
Memo Editor & Website	Danielle Baxter icscc@telus.net	P.O. Box 219	Fort Langley B.C. V1M 2R5	604 882-8078
Race Officials Div.	Lynn Rimmer lynnrimmer@shaw.ca	8620 154th Street	Surrey, BC V3S 3N6	604 501 1503
Points Keeper	Bob Mearns rs.mearns@gmail.com	22638 Old Woodinville Duvall Rd.	Woodinville, Wa 98077	206-713-3345
Medical Officer	Doug Jennings jennings47@comcast.net	467 Solnae Place NW	Bremerton, WA. 98311	360-692-6244
Legal Advisor	Charles Denkers	4208 SE Harrison	Milwaukie, OR 97222	503-222-6102 bus.
Insurance Advisor	Scott Adare sadare@aol.com	1112 E Woodcrest Ct.	Spokane, WA 99208	509-230-0929 res. 509-466-4776 fax
Historian	Gerry Frechette gerryf@telus.net	2355 West 7th Ave.	Vancouver, B.C. V6K 1Y4	604 734-4721 tel & fax
PR North / South	POSITIONS OPEN			
Banquet Facilitator	POSITIONS OPEN			
Banquet Support	Peggy Ann Walker peggyw@99westtrailers.com	6327 SW Hiawatha Ct.	Lake Oswego, OR 97034	360-537-9103 bus.

The ICSCC Memo is a publication of the International Conference of Sports Car Clubs. The ICSCC Memo and its contents in entirety are copyright by the International Conference of Sports Car Clubs. Any reproduction by any means, electronic or mechanical, without the express written permission of the International Conference of Sports Car Clubs, is prohibited. The ICSCC Memo accepts written comments subject to ICSCC policy limitations but will not be held responsible for the content of such letters. Letters only published if submitted with the author's name, address and phone number. The ICSCC Memo is printed in the USA by Lazerquick, Beaverton, OR Editor - Danielle Baxter, PO Box 219 Fort Langley, BC, V1M 2R5, tel. 604-882-8078. The publisher reserves the right to reject any paid or unpaid advertisement.

President's Message, continued...

You might be wondering why have I just spent so much time talking about the rulebook? It's because rule change season is approaching and your chance for input is coming soon. This is the only organization I know that gives members such a large voice in making rules. Don't take it for granted. Participate in your club meetings. Propose, discuss and debate, then vote on any new proposals made. Information related to Rule Changes is contained is Section 1A (pgs. 6-7) of your rulebook.

As you consider changes for next year, please keep in mind the following two questions.

- 1. Is this proposal in keeping with the vision of what a good rulebook is intended to do?
- 2. How will this change contribute to the overall advancement of ICSCC?

Enjoy your summer, and I'll see you at the track.

Linda Heinrich ICSCC President



Endurance racing enthusiasts come to Portland, Oregon for Cascade Sports Car Club's Annual Endurance Race held at Portland International Raceway. This year the race will be 12 hours and features a classic Le Mans Start for the race.

12 hours and features a classic Le Mans Start for the race.

For more information go to

Intip://www.cascadesportscarclub.org



Race Registrars: 2008	Race Chairmen: 2008
CASCADE SPORTS CAR CLUB: Holly Remington 9536 SE Winsor Drive, Milwaukie, OR 97222 Phone/ Fax: 503-654-0997 - before 9 p.m. Email: hollycscc@comcast.net	CASCADE SPORTS CAR CLUB: Greg Swanson 22926 SW Hosler Way, Sherwood, OR 97140 Phone: 503 625-5250 Email: greg@eagletrailermfg.com
INTERNATIONAL RACE DRIVERS CLUB: Debbie Morton 7931 111 Ave NE, Lake Stevens, WA 98258 Phone/Fax: 360-659-7396 Email: debbiemorton2@msn.com	INTERNATIONAL RACE DRIVERS CLUB: Bruce Boyd 24419 N.E. 8th St., Sammamish, WA 98074 Phone: 425-868-4617 Email: dboyd1950@comcast.net
NORTHWEST MOTORSPORTS: Kathryn Kemme 7402 E Sprague Ave., Spokane Valley, WA 99212 Phone: 509-928-0701 Email: joeracer@netzero.net	NORTHWEST MOTORSPORTS: Doug Smith 15221 N Shady Slope Rd, Spokane, WA 99208 Phone: 509-466-4612 / Fax: 509-467-9826 Email: dougsmith66@hotmail.com
SPORTS CAR CLUB OF B.C.: Martin Berryman 1853 Walnut Cres., Coquitlam, BC Canada V3J 7S9 Phone: 939-0072 Email: registrar@sccbc.net	SPORTS CAR CLUB OF B.C.: Robert Currie 35322 Purcell Ave, Abbotsford, BC Canada V2S 8K8 Phone: 604 854-5797 Email: rbdrc@shaw.ca
TEAM CONTINENTAL: Greg Bell 10403 NW 1st Court, Vancouver, WA 98685 Email: flatlatex@yahoo.com	TEAM CONTINENTAL: Greg Bell 10403 NW 1st Court, Vancouver, WA 98685 Email: flatlatex@yahoo.com

Armadillo Racing Announces the Newest and Lowest Cost Head and Neck Restraint in the World.....And Best of All, It's a HANS®

INTRODUCING THE ALL NEW SPORT SERIES HANS DEVICE

- Carbon fiber composite combined with an innovative proprietory molding process
 results in an SFI 38.1 Certified HANS device for only \$6951. The new Sport Series HANS
 weighs about 16 ounces more than the current Edra Series but is priced
 a full \$200 less. But that's not all......
- Price Reduction on the popular Model 30 Entra Series HANS down from \$1135 to \$895.
 Formula car and Sports Racer drivers this is for you.
- Concerned about restricted vision while wearing your HANS device? Amounting the
 Visual Advantage Plus (VA+) tether system that allows 180 degree side to side helmet movment.
 VA+ can be added to any existing HANS for just \$80 or as an option on a new HANS for just \$15 more.

OK \$495 or \$895 is still a considerable investment so would financing helpf



Armselille Resing Ausseunces C% interest for up to 6 mention!
Never before has a program like this been evallable to the racing community.
Den't even wait one more minute. Call Armselille Racing Right New to order your new HANS and find out how you can finance this most important lifesaving safety device. Model 20 Sport Series HANS will be available in January with Model 30s to follow seen there effec.

On Track With All Year Racing Heads — www.armanii laracing.com — 1 488-211-9129 (Tall free USA and Canada).

Sports Car Club of British Columbia presents THE "TWICE IS NICE" WEEKEND AUGUST 30, 31 & SEPTEMBER 1 2008

This event is sanctioned by ICSCC as a championship points race conducted under the 2008 ICSCC regulations and organized by the Sports Car Club of British Columbia at Mission Raceway Park in Mission, BC.

Entries Close: August 22, 2008

Entry Fees: ICSCC or others: Sat/Sun/Mon \$320.00 CDN \$320.00 US

Ψ320.00 ODI1	Ψ320.00 OO
\$165.00 CDN	\$165.00 US
\$220.00 CDN	\$220.00 US
\$120.00 CDN	\$120.00 US
\$ 50.00 CDN	\$ 50.00 US
\$150.00 CDN	\$150.00 US
\$340.00 CDN	\$340.00 US
\$440.00 CDN	\$440.00 US
\$165.00 CDN	\$165.00 US
\$130.00 CDN	\$130.00 US
\$250.00 CDN	\$250.00 US
\$ 5.00 CDN	\$ 5.00 US
	\$220.00 CDN \$120.00 CDN \$ 50.00 CDN \$150.00 CDN \$340.00 CDN \$440.00 CDN \$165.00 CDN \$130.00 CDN \$250.00 CDN

Please make cheques payable to SCCBC

Please see Practice Registration Form on Driver Information Page: There must be 20 cars registered by AUGUST 8 or practice day will be cancelled.

Friday from 10am – 4 pm. Licenses & Club Card required. Cost is \$105.00 CDN or US

Transponders: Weekend rental at track \$55.00 CDN or US for 2 days or \$30.00 CDN or US for 1 day

ALL PRICES INCLUDE 5% Goods & Services Tax Please make cheques payable to SCCBC

Paved Paddock Spaces: To reserve a paved paddock space, both your entry form and paddock reservation request must be *complete and include payment*. The Paddock Reservation Form located on www.sccbc.net under the Driver Information Page. Please indicate your 1st, 2nd and 3rd choices. They will be assigned in the order the entries are received. If your entry is late or you do not indicate your choices, your pit assignment will be determined from any remaining.

Mail Entries to: SCCBC Registrar

Martin Berryman

E-mail: registrar@sccbc.net (Preferred)
Phone: (604) 939-0072 (No calls after 8pm)

1853 Walnut Crescent Fax: (604) 939-6611

Coquitlam, BC V3J 7S9

Registration Hours: Friday 5:30 pm - 8:00 pm (**Tech MAY NOT be available Friday!)**

Saturday 7:00 am - 12:00 pm Sunday 7:00 am - 12:00 pm Monday 7:00 am - 10:00 am

Notes:1) There are recycling containers for waste fluids and garbage cans along the back road of the paddock, please do your part to clean up.

- 2) Consumption of Alcoholic Beverages is NOT PERMITTED during an event.
- 3) Weekend schedule will be available at Registration.
- 4) Skateboards, roller blades and scooters are NOT PERMITTED in the paddock.

Saturday and Sunday: Group Rotation: 4; Mandatory Tech Group 3 Monday Group Rotation: 5; Mandatory Tech: Group 4

GROUP 1	PROD	A-B-C-D Prod, SPU, SPM, SPO, PRO3
GROUP 2	PROD	E-F-G-H-I-J Prod, CR, PRO7, S Miata, CS Miata, HC4
GROUP 3	FORM	CF, FF, FA, FM
GROUP 4	GT	GT1-2-3, AS, ITE, RS, HC1
GROUP 5	GT/IT	GTL, ITA-B-C, ITS, E-F-G-H Imp Prod
GROUP 6	FORM/SR	FL, FV, FFF/500, A-B-C-D-E-F SR, S2, Novice Open Wheel, Legends
GROUP 7	NOVICE CW	Novice Closed Wheel
GROUP 9	SRG	Special Race Group

This announcement forms part of the Supplementary Regulations

SPORTS CAR CLUB OF BRITISH COLUMBIA

PRESENTS

THE "TWICE IS NICE" WEEKEND AUGUST 30, 31 & SEPTEMBER 1 2008

Friday: Registration from 5:30 to 8:00PM. Tech MAY NOT be available on Friday

MAIN GATE LOCKED AT 10:30PM

Saturday:

7:00	Ma	ain Gate	Opens	REGISTRATION & TECH OPENS								
8:00				Mandatory Novice Track tour with License Director - Meet	in Hot Pits							
8:30				Novice Drivers' meeting with License Director Pit 1								
9:00	•	9:15		GROUP 4	PRACTICE	15 min						
9:20	•	9:35		GROUP 5	PRACTICE	15 min						
9:45	•	10:00		GROUP 6 & Novice Open Wheel	PRACTICE	15 min						
10:05	•	10:20		GROUP 1	PRACTICE	15 min						
10:30	•	10:45		GROUP 2	PRACTICE	15 min						
10:50	•	11:05		GROUP 3	PRACTICE	15 min						
11:15	•	11:40		GROUP 7 Novice Closed Wheel	PRACTICE	25 min						
11:40				LUNCH								
11:50				DRIVERS MEETING @ TECH								
12:45	-	1:10		GROUP 7 Novice Closed Wheel	PRACTICE	25 min						
1:20	•	1:35		GROUP 4	QUALIFYING	15 min						
1:40	•	1:55		GROUP 5	QUALIFYING	15 min						
2:05	•	2:20		GROUP 6 & Novice Open Wheel	QUALIFYING	15 min						
2:25	•	2:40		GROUP 1	QUALIFYING	15 min						
2:50	•	3:05		GROUP 2	QUALIFYING	15 min						
3:10	•	3:25		GROUP 3	QUALIFYING	15 min						
3:35	•	3:50		GROUP 9	PRACTICE	15 min						
4:00	00 - 4:30			GROUP 7 Novice Closed Wheel	RACE	30 min						
10:30PM				MAIN GATE CLOSED AND LOCKED – OPENS AT 7:00AM								

Sunday: NOTE: PLEASE DO NOT BLOCK PAVED LANES WHILE LOADING TRAILERS

Carraa			,	AGE DO NOT DECORT A LED LANES WITHEL EGAD		
7:00	MAI	N GATE	OPENS	REGISTRATION & TECH OPEN		
9:00	-	9:15		GROUP 4	QUALIFYING	15 min
9:20	-	9:35		GROUP 5	QUALIFYING	15 min
9:45	-	10:00		GROUP 6 & Novice Open Wheel	QUALIFYING	15 min
10:05	-	10:20		GROUP 1	QUALIFYING	15 min
10:30	-	10:45		GROUP 2	QUALIFYING	15 min
10:50	-	11:05		GROUP 3	QUALIFYING	15 min
11:15	-	11:30		GROUP 9	QUALIFYING	15 min
11:35	-	11:50		GROUP 7 NOVICE CLOSED WHEEL	PRACTICE	15 min
11:50	-	12:50		LUNCH		
12:00				MANDATORY DRIVERS MEETING @ TECH	REGISTRATION	CLOSED
12:50	-	1:20		GROUP 4	RACE	30 min
1:30	-	2:00		GROUP 5	RACE	30 min
2:10	-	2:40		GROUP 6 & Novice Open Wheel	RACE	30 min
2:50	-	3:20		GROUP 1	RACE	30 min
3:30	-	4:00		GROUP 2	RACE	30 min
4:10	-	4:40		GROUP 3	RACE	30 min
4:50	-	5:20		GROUP 7 Novice Closed Wheel	RACE	30 min
5:30	-	6:00		GROUP 9	RACE	30 min

SPORTS CAR CLUB OF BRITISH COLUMBIA

PRESENTS

THE "TWICE IS NICE" WEEKEND **AUGUST 30, 31 & SEPTEMBER 1 2008**

SCHEDULE CONTINUED

Monday: NOTE: PLEASE DO NOT BLOCK PAVED LANES WHILE LOADING TRAILERS

7:00	MAI	N GATE	OPENS	REGISTRATION & TECH OPEN		
9:00	-	9:15		GROUP 5	QUALIFYING	15 min
9:20	-	9:35		GROUP 6 & Novice Open Wheel	QUALIFYING	15 min
9:45	-	10:00		GROUP 1	QUALIFYING	15 min
10:00	-			REGISTRATION CLOSED		
10:05	-	10:20		GROUP 2	QUALIFYING	15 min
10:30	-	10:45		GROUP 3	QUALIFYING	15 min
10:50	-	11:05		GROUP 4	QUALIFYING	15 min
11:05	-	12:05		LUNCH		
11:20				MANDATORY DRIVERS MEETING @ TECH		
12:05	-	12:35		GROUP 5	RACE	30 min
12:45	-	1:15		GROUP 6 & Novice Open Wheel	RACE	30 min
1:25	-	1:55		GROUP 1	RACE	30 min
2:05	-	2:35		GROUP 2	RACE	30 min
2:45	-	3:15		GROUP 3	RACE	30 min
3:25	-	3:55		GROUP 4	RACE	30 min

GROUP 1: A-B-C-D Prod, SPO, SPM, SPU, PRO3 GROUP 5: GTL, ITA-B-C, E-F-G-H Imp Prod, ITS GROUP 6: FL, FV, FFF/500, A-FSR, S2, Novice Open GROUP 2: E-F-G-H-I-J Prod, CR, PRO7, SM, CSM, HC4

Wheel, Legends

GROUP 3: CF, FF, FA, FM GROUP 7: Novice Closed Wheel GROUP 4: GT1-2-3, AS, ITE, RS, HC1, GROUP 9: Special Race Group

*The five minute warning will be given no earlier than five minutes before the scheduled race start

ALL TIMES ARE SUBJECT TO CHANGE AT ORGANIZER'S DISCRETION

SCCBC Race Chairs: Robert Currie/Irene Chambers

This schedule forms part of the Supplemental Regulations



Photo courtesy Curtis Creager

SCCBC Event Supplementary Regulations 2008 for ICSCC

Your application/entry to the event constitutes acceptance of these Supplementary Regulations. Infractions will result in penalties being assessed to the driver.

- 1. All events are to be held on the Mission Raceway Park road course in a counter clockwise direction.
- 2. All events will be timed & scored by the AMB Transponder System. Race cars must have a suitable transponder installed and operating in each session.
- 3. Open to cars eligible under ASN Canada FIA, CACC, SCCA or ICSCC current regulations.
- 4. Insurance shall be as per ASN Canada FIA and CACC regulations or ICSCC as applicable.
- 5. All competitors, entrants, crewmembers and guests must sign the official release agreement and waiver.
- 6. All minors (under 19) require a signed "minor waiver" for each event (available at Registration).
- 7. Minors (16 and over) are allowed to be in hot pits **provided** a parent/legal guardian has signed the appropriate minor waiver.
- 8. NSF cheques will be charged an additional \$40.00 Canadian fee.
- 9. Competitors affected by a race cancellation will be notified by telephone, if possible, or by first class letter.
- 10. Consumption of alcohol during an event is <u>NOT PERMITTED</u> at Mission Raceway Park! You are responsible for the behavior of your crew and guests.
- 11. Registration & Tech hours and procedures for handling Late Entries as per the race announcement.
- 12. Driver Services and the Official Notice Board are located in the SCCBC Clubhouse near Pregrid.
- 13. Novice/License Director will be located just west of the entrance to pit lane.(ICSCC-Pit 1)
- 14. No racing engines may be started prior to 8:50am. Warm as quietly as possible until 9:00am.
- 15. The scales will be open Saturday from noon and Sunday all day.
- 16. No skateboards, scooters, or roller blades. Bicycles and small motorized vehicles allowed by permission of the Race Chairmen only. Permission may be withdrawn at any time. NO ONE UNDER 16 IS ALLOWED TO OPERATE A MOTORIZED VEHICLE!
- 17. Both front paved lanes in the Paddock area run EASTBOUND after 8:50am. Rear lane is two way. Speed Limit: SLOW excessive speed will be subject to penalties assessed by the Race Chairmen.
- 18. Refueling not allowed in Pregrid. Fueling in the Hot Pits requires a crewmember assigned only to manning a fire bottle.
- 19. NO SMOKING allowed in Hot Pits, Pregrid, or any Mission Raceway Park Building.
- 20. The Hot Pit speed limit is Fifty (50) Kilometers per hour (30 mph). The Hot Pit Lane ends at the Starters Tower.
- 21. Only ONE support vehicle allowed in Paddock/Pit area. Roads MUST remain clear. All Support vehicles and trailers must be parked perpendicular to the track unless permission is obtained in writing from the organizer.
- 22. No race vehicle may exceed 95decibels (db) measured at 50ft. from the racing surface. Readings will be taken at an acceleration point Cars exceeding the db limit will have one or more of their Qualifying times in that session erased, or be *disqualified* from their race.
- 23. Damage to track, grounds, buildings or equipment, regardless of cause, will be charged to the driver responsible. Damage to paved areas may result in fines. You are required to protect the asphalt from damage by jacks, jack stands, poles, etc.
- 24. If entries exceed the number of cars allowed on the track (determined by the Race Chairmen) for a particular group, drivers and cars entered, as an "additional entry" will be restricted from participating, based on the date the entries were received. This is in order to allow participation by those for whom the event is their primary event, including novices upgrading to a championship event.
- 25. All entries for this event shall present, at tech inspection, empty sealable container(s) marked with the driver's name and number, capable of holding 8L. (2 US gal.) of liquids. These are to be used to hold all oil, cleaners, brake fluid, etc. There are recycling containers for these fluids along the back road of the paddock near the garbage cans.
- 26. All hazardous waste spills are to be reported to the Race Chairman. Anyone caught dumping oil will be FINED and BANNED from the raceway. There are recycling containers for these fluids along the back road of the paddock near the garbage cans.
- 27. DO NOT BLOCK THE PAVED PADDOCK LANES DURING RACES. Trailers may be loaded at the back of the paddock.
- 28. **Tire scrubbing is not allowed at any time during practice or qualifying sessions**. Scrubbing is allowed only on the pace laps preceding the initial green flag starting a race, or under pace car control.
- 29. The importation and use of leaded fuels for use in motor vehicles is permitted in Canada only for use in racing vehicles. Leaded fuel is not available for sale at gas stations in Canada.
- 30. No open fires anywhere! Barbecues will be the only exception as long as they are away from any combustible source such as gas cans, gas tanks or fuel cells, etc.
- 31. No overnight camping at the track Sunday night without permission, please contact the SCCBC President.
- 32. Gates are locked for the evening at 10:30pm and reopened at 7:00am. In case of emergency please call the emergency access number posted on the inside of the front gate. There is a pay phone at the far east end of the spectator parking lot.
- 33. Long pants, sleeved shirts, closed toe shoes, and visible wristbands are to be worn in the Pregrid, Hot Pits and Impound areas.
- 34. Cars arriving at Pregrid after the 5-minute warning will be put at the back of the grid
- 35. All pets must be on a reasonable length leash while on site.
- 36. Late Registrations on Sunday MAY be accepted, at the Race Chairmen's discretion.
- 37. Upon exiting the hot pit, stay in the dedicated pit-out lane to turn 1. Failure to comply may result in penalty or exclusion
- 38. All race participants and their race/support vehicles must vacate the premises by 7PM on the final day of each event.
- 39. Any race vehicle on the run off road drivers right turn four must come to a stop prior to Turn Station 6 and wait for direction from a Corner Worker prior to re-entering the track. **No positional advancement or lap time advancement will be allowed.** Failure to comply may result in a penalty.
- 40. Race cars failing to negotiate Turn 1 may not re-enter at Turn 3. Position your vehicle until eye contact is possible with Turn 1 station and re-enter at Turn 1 as directed when safe to do so. Failure to comply may result in penalty or exclusion.
- 41. The 5-minute warning will be given earlier than 5 minutes before the scheduled race start.
- 42. Any race vehicle that exits the racing surface in 7A or 7B must re-enter the track only when safe to do so. . No positional advancement or lap time advancement will be allowed. Failure to comply may result in a penalty.
- 43. Vehicles exiting the track via the pit entrance must stay four wheels to the right of the white pit entrance line in Turn 9 for the entire length of the white line. Failure to comply may result in a penalty.
- 44. Vehicles not exiting the track must not place four wheels to the right of the white pit entrance line in Turn 9. Failure to comply may result in a penalty.

2008 1CGCC Schedule of Events

DATE	EVENT	HOST	VENUE
February 23	RATS Meeting	ICSCC	Best Western Pepper- Tree, Auburn
February 23/24	PIR Re-opening		Portland Int'l Raceway
March 7	Driver Training	Team Continental	Portland Int'l Raceway
March 8	Driver Training	Int'l Race Drivers Club	Pacific Raceways
March 9	4 Hour Enduro	Int'l Race Drivers Club	Pacific Raceways
March 15	Driver Training	Cascade Sports Car Club	Portland Int'l Raceway
March 29/30	Driver Training	Sports Car Club of BC	Mission Raceway
March 30	Track Day	Int'l Race Drivers Club	Bremerton Raceway
April 4/5/6	Driver Training	Northwest Motorsports	Spokane Raceway
April 5/6	Driver Training	Victoria Motorsport Club	Western Speedway
April 25	Driver Training	Cascade Sports Car Club	Portland Int'l Raceway
April 26/27	Race #1 rotation 2	Cascade Sports Car Club	Portland Int'l Raceway
May 10/11	Race #2 rotation 3	Int'l Race Drivers Club	Pacific Raceways
May 16	Driver Training	Team Continental	Portland Int'l Raceway
June 6	Driver Training	Cascade Sports Car Club	Portland Int'l Raceway
June 7/8	Race #3 rotation 4	Cascade Sports Car Club	Portland Int'l Raceway
June 13/14/15	Driver Training	Northwest Motorsports	Spokane Raceway
June 21/22	Race #4 rotation 5	Sports Car Club of BC	Mission Raceway
June 28	Driver Training	Team Continental	Portland Int'l Raceway
July 18/19/20	Race #5 & #6 rot'n 6 & 1	Northwest Motorsports	Spokane Raceway
July 19/20	Driver Training	Sports Car Club of BC	Mission Raceway
July 30	Driver Training	Team Continental	Portland Int'l Raceway
August 2/3	Race #7 rotation 2	Int'l Race Drivers Club	Pacific Raceways
August 15	Driver Training	Cascade Sports Car Club	Portland Int'l Raceway
August 16/17	Race #8 rotation 3	Cascade Sports Car Club	Portland Int'l Raceway
Aug. 30/31 & Sept. 1	Race #9 & #10 rot'n 4 & 5	Sports Car Club of BC	Mission Raceway
September 12	Driver Training	Cascade Sports Car Club	Portland Int'l Raceway
September 13/14	Race #11 rotation 6	Cascade Sports Car Club	Portland Int'l Raceway
September 27/28	Race #12 rotation 1	IRDC / TC	Pacific Raceways
October 3/4/5	Driver Training	Northwest Motorsports	Spokane Raceway
October 11/12	Race #13 CANCELLED	Team Continental	Oregon Raceway Park
October 25	Enduro	Cascade Sports Car Club	Portland Int'l Raceway
November 1	Track Day	Int'l Race Drivers Club	Bremerton
November 15	Fall Meetings & Banquet	ICSCC	SeaTac Marriott Hotel

	Car Number	Driver's Name	Qualifying Points	Race #1 April 27 PIR	Race #2 May 11 PR	Race #3 June 8 PIR	Race #4 June 22 Mission	Race #5 July 19 Spokane	Race #6 July 20 Spokane		Race #9 August 31 Mission	Race #11 Sept 14 PIR	Race #12 Sept 28 PR	Gross Total	Attend
AP	33 84	Frank McKinnon Joel Siegel			3	27								27 3	
ВР	84	Joel Siegel		27										27	
PRO3	166 151 340 130 60 161 156 111 04 128 314 196 68 26 126 192 27 148 20 19 120 457 118 456 55 319 412 35	Andrew Newell Jeff Van Lierop Kevin Doyle Michael Olsen Caelin Gabriel Bob Mearns Will Diefenbach Ian Alexander Bill Spornitz Richard Gulstrom Michael Shulman Scott Hieronymus Fred Wright Bruce Feller Peter Jenkin Dale Beuning Scott Hendrickson D. Rick Edwards Frank Greif Michael Conatore Greg Miller Doug Mill Steven Schaeffer Cameron Jones Tom Olsson Tim O'Donnell David Beagle Lance Richert Eric Bitte		27 19 20 12 22 22 15 7 17 18 11 13 10 16 1 14 8 9	25 24 19 18 13 4 17 20 15 5 11 12 4 10 7 16	27 22 19 17 20 16 13 12	22 27 20 17 15 19 14 18							101 92 78 64 55 50 43 37 33 29 26 24 22 20 19 18 18 16 16 16 15 14 14 10 8 7 6 4	
SPO	331 76 3 95 66 328 36 46 115 134	Aaron Nauman Roger Stark Robert Armitage Randy Blaylock Tim Brown Rod Powell Terry Ward Robert Hornbeck Richard Worley Darrin Gilmore		5 3 1	25 3 1 1 1 1 1 1	3	19							25 19 8 4 4 3 2	

International Conference of Sports Car Clubs Race Group 1: AP, BP, CP, DP, PRO-3, SPM, SPO, SPU Official Points for the 2008 Race Season

	Race G	roup 1: AP, BP, CP Points for the 2009	, DP, PRO-3, SPM		ı					Key:	Pole V	Vinner A	0000000000			d All
	Car Number	Driver's Name	Qualifying Points	Race #1 April 27 PIR	Race #2 May 11 PR	Race #3 June 8 PIR	Race #4 June 22 Mission	Race #5 July 19 Spokane	Race #6 July 20 Spokane		Race #9 7 August 31 Mission		Race #11 Sept 14 PIR	Race #12 Sept 28 PR	Gross Total	Attended All Races
⊋	28	Randy Buell		19	18	25	20								82	
SPU	8	Terry Overdiek		20	25		27								72	
	100	Tobias Basiliko		18	16		19								53	
	146	Guy Selle		16	19	5									40	
	32	Brad Greco		17	20										37	
	10	Mike Carrick		27	3										30	
	61	Joe Martin			24										24	
	0	Bill Thew		22											22	
	155	Rick Bostrom		_	17										17	
	107	Barry Shamis		3	1										4	
	38	John Forehand		1	1										2	
SPM	70	Mac Russell			27	27									54	
S	162	Patrick Boyle		19	22										41	
	56	Bruce Beachman		25	1										26	
	41	Ken Shreve		5	20										25	
	4	Mike Helton		22											22	
	01	Dean Miller				22									22	
	52	Manfred Duske		20											20	
	20	Tom Miller				20									20	
	91	Steve Adams			19										19	
	95	Randy Blaylock		40		19									19	
	425	Ron Craig		18	40										18	
	39 351	Eric Krause Duke Goss			18	18									18 18	
	157	Jeff Wicks			17	10									17	
	40	Stan Bovetz		1	17	16									17	
	499	Michael McAleenan				17									17	
	103	Kim Fabbro			16	17	1								17	
	73	Robert Dunn		1	1	1									3	
	03	Rich Cote		•	•	•	3								3	
	122	Steve Paquette					3								3	
	112	Jim Gallaugher		1				15							1	
	427	Dave Haire		1											1	

	Car Number	Driver's r Name	Qualifying Points	Race #1 April 27 PIR	Race #2 May 11 PR	Race #3 June 8 PIR	Race #4 June 22 Mission	Race #5 July 19 Spokane	Race #6 July 20 Spokane	Race #7 August 3 PR	Race #8 August 17 PIR	Race #9 ' August 31 Mission	Race #10 Sept 1 Mission	Race #11 Sept 14 PIR	Race #12 Sept 28 PR	Gross Total	Attend
S	139 333 301 34 455 09 62	Daniel Shrader Tyler Kolbo Michael Riensche Dale Champion Ricky Worley Alisa Cook Ron Johnson		25 24	27 3	3 3 27 3	27									52 30 27 27 3 3	
CSM	07 32 42 18 182 43 193 381 60 65 28 0 330	Jeff Clark Chris Heinrich Sean Hester John Walker Greg Swanson Dave Dunning Chuck Rancatti Darren Bach Bob Walker Larry Bingham Kris Carson Mike Volk Mark Higinbotham		22 27 3 20 18 19 17 16 15	24 19 25 20 18 17 1	19 27 22 1 20	27									92 73 50 41 38 37 34 16 16 1	
В	99 22 437 414 131	Jon Bonforte Gregory Scott Bryce King Eric Schwenter Ralph Paul		27 22 20	27 22 20 19	21 25 22 20										75 69 62 20 19	
GP	05 349 7	William Murray Sr. Kyle Nickels Larry Olsen		24 25		22 20 27										46 45 27	
HC4	5 80 8 313 488 323 03	Rick Delamare Michael Brusher Andrew Edman Colin Koehler Zach Weins Chris Benedict Noriko Hamaguchi		27 19 22 20	27 22 1	27 20 19	25									106 39 22 22 20 19	
PR07	70 76 91 344 48	Steve Justiss Al Carton Joel Carson Anthony Hauser Bambi Jilek		27 22 20	24 25 1	27 20 22 19	27 22									105 67 44 39 1	

	Car Number	Driver's Name	Qualifying Points	Race #1 April 27 PIR	Race #2 May 11 PR	Race #3 June 8 PIR	Race #4 June 22 Mission	Race #5 July 19 Spokane	Race #6 July 20 Spokane	Race #7 August 3 PR	Race #8 August 17 PIR	Race #9 August 31 Mission	Race #11 Sept 14 PIR	Race #12 Sept 28 PR	Gross Total	Attono.
SM	47	Jess Heitman		27	27	27	27								108	
S	17	Kai Keliikoa		20	17	20									57	
	135	Mike Tripp			16	16	19								51	
	381	Darren Bach				19	20								39	
	399	Phil Rees		19		17									36	
	44	Joe Hinton		17		18									35	
	16	Ted Rees				22									22	
	479	David de Regt			20										20	
	170	Mark de Regt			19										19	
	124	D. Rick Edwards		18											18	
	133	Dean Conti			18										18	
	186	Jonathan Clark		3		15									18	
	89	Gary Bockman			1		17								18	
	386	Chris Klein		16											16	
	332	Frank DiMiceli				14									14	
ᇁ	448	Trevor Meis		5	27										32	



Photo: Curtis Creager

International Conference of Sports Car Clubs Race Group 3: CF, FA, FF, FM Official Points for the 2008 Race Season

	Race C	Broup 3: CF, FA, FF, I Points for the 2008	FM	Vov. Bala Wisser											IIV p	
	Car Numbe	Driver's Name	Qualifying Points	Race #1 April 27 PIR	Race #2 May 11 PR	Race #3 June 8 PIR	Race #4 June 22 Mission	Race #5 July 19 Spokane	Race #6 July 20 Spokane	August 3 August 1		Race #10 Sept 1 Mission	Race #11 Sept 14 PIR	Race #12 Sept 28 PR	Gross Total	Attended All Races
9	39 17 27 16 08 11 32 8 26 58 15 10 23 7	Rodney Jessen Bob Spreen Wes Tipton Kris Spreen James Hepburn Ralph Hill Larry Bangert Jack Scher Bob Posner Neil Shelton Justin Pruskowski Josh Harvey Stuart Dye Cheryl Gilbert Dan losch		18 25 14 20 15 22 17 1 3 21	19 25 12 20 16 22 18 19 1 1 15 14	16 20 18 27 3 17	24 25 0	•							80 72 67 60 49 42 36 22 21 17 16 14	
出	85 66	Gary Willis Mark Keller		27	3 5										57 5	
FM	4 25 65 41 93	Mel Kemper Jr David Gaylord Allen Karlberg George Doran Doug Evans		27	19 25 24 20	22									73 25 24 22 20	
Ā	1	James Blackwell		27											27	



ENTRANT'S LEGAL SIGNATURE:

ICSCC RACE ENTRY FORM

Please type or print Complete all information and sign entry

INTERNATIONAL CONFERENCE
OF SPORTS CAR CLUBS

© ICSCC 1-15-08

DATE:

DO NOT WRITE IN THIS SPACE			DO NOT WRIT	E IN THIS SPACE	CE DO NOT WRITE IN THIS SPA					
CAR # CLASS				GROUF	· #			Total amount due		
Amount prepaid		Amount paid	at track		Cash		_ Check #	Cr. Card tr. #		
Drivers Name				Address						
City			State/Prov	Zip/Postal Co	de	Best Conta	act # - Area C	Code & Phone Number		
Email address				<u> </u>		Cell Phone				
In case of Emergency Notify			At track?	No	Relationshi	p p		Phone		
ICSCC Car#	Cor	npetition Licen			Club Affiliat	ion		Preferred NON-ICSCC CAR#		
	ICSCC		CACC							
	SCCA		Other					(Must be a 700 Series #)		
Group Entered		Class Entered				ONDER # (M				
Car Make	Model			Color	(if renting - fi	ll out rental f	orm & fax or p	resent at registration)		
our mane	oue.			00.0.						
Sponsors	I									
Name of Event			Entry fe	e	7					
			·			Crew: Fir	rst 5, list ad	ditional on back		
Date of Event			Worker fo	und donation	1					
Sponsoring Club			Transpo	nder	+1 $$					
This is			D	ulata Faa	2					
This is First entry**	Additiona	Entry	Passes 0	r Late Fee	3					
Number of Races Entered			Amount	enclosed	1 —					
					4					
**Note: SEPARATE	ENTRY FORI	MS MUST B	E Amount	-Pay at Track						
SUBMITTED FOR EVE	RY RACE GR	OUP ENTER	ED		5					
Group 1 A Prod	B Prod	C Prod	D Prod	SPU	SPM	SPO	Pro-3			
Group 2 E Prod	F Prod	G Prod	H Prod	I Prod	J Prod	CR	Pro-7	SM CSM H-4		
Group 3 CF	FF	FA	FM							
Group 4 GT-1	GT-2	GT-3	AS	ITE	RS					
Group 5 ITA	ITB	ITC	ITS	GTL	EIP	FIP	GIP	HIP		
Group 6 FV	FFF/500	S-2	ASR	BSR	CSR	DSR	ESR	FSR FL Novice OW		
Group 7 Novice Cl	osed Wheel									
Failure to submit com	pleted, signe	d and legible	forms will c	onstitute a la	nte entry and	d late entr	y fee will be	e assessed. See Com. Regs. For details.		
		•	-				_	as reviewed and agrees to compete y a sponsoring club pertaining to this		
The undersigned further	certifies that	the car's equ	ipment com	plies with cu	rrent ICSCC	competio	n regulatior	ns.		
_		•	•			-	_	ense authorizing the undersigned's		
participation in this race		-						- -		
The undersigned releases	s unto ICSCC	and the spon	soring club t	he rights to	use the unde	ersigned's	name and i	mages of both the undersigned and the		

undersigned's automobile for promotional purposes as deemed fit by the ICSCC and/or the sponsoring club.

oss	Attended All	Races
14		
32		

	Car Number	Driver's Name	Qualifying Points	Race #1 April 27 PIR	Race #2 May 11 PR	Race #3 June 8 PIR	Race #4 June 22 Mission	Race #5 July 19 Spokane	Race #6 July 20 Spokane	Race #7 August 3 PR	Race #8 August 17 PIR	Race #10 Sept 1 Mission	Race #11 Sept 14 PIR	Race #12 Sept 28 PR	Gross Total	Attende
AS	10 18 80 79 99 62 45	John Rissberger Brian Rissberger Rob Rissberger Don Thieman Duane Starr Brian Meekings David Baker		22 5 25	5	22 27 1 20 19	5								44 32 26 20 19 10	
GT1	328 66 51 84 134	Rod Powell Tim Brown Alan Wendler Joel Siegal Darren Gilmore		22 3 0	22 27 3 1	27 20									66 54 23 3 1	
GT2	35 43 454 01 63 52 109 454 22	Scott Morton David Bennitt Greg Pierson Dean Miller Jules Moritz Manfred Duske Glen Peterson Greg Pierson Steve Paquette		25 24 20 19	3 25		22								77 28 24 22 20 19 1	
GT3	70 118 138 110	Mac Russell Jeff Remfert John Forehand Terry Overdiek		5	27 22	27	27 3								54 49 5 3	
Ш	9 56 88 39 427 457 31 105 36 91 95 112 40	Wayne Monahan Bruce Beachman Lou Greenberg Eric Krause Dave Haire Doug Mill Steve Sampson Hugh Golden Terry Ward Steve Adams Randy Blaylock Jim Gallaugher Stan Bovetz		25 20 3 22 19 5	27 22 20 19 18		18								79 45 42 38 23 22 21 19 18 17 5 1	
RS	128 47 8 104	Gregory Miller John DeChristopher Raymond Brenneman Hank Moore		22 25 22	27	22 27 3	27								98 52 22 3	

International Conference of Sports Car Clubs Race Group 5: EIP, FIP, GIP, GTL, HIP, ITA, ITB, ITC, ITS Official Points for the 2008 Race Season

		roup 5: EIP, FIP, GIP, Points for the 2008 F	GTL, HIP, ITA, I	TB, ITC, IT	S						Key:	Pole V					IIV pe
	Car Number	Driver's Name	Qualifying Points	Race #1 April 27 PIR	Race #2 May 11 PR	Race #3 June 8 PIR	Race #4 June 22 Mission	Race #5 July 19 Spokane	Race #6 July 20 Spokane	Race #7 August 3 PR		August 31	Race #10 Sept 1 Mission	Race #11 Sept 14 PIR	Race #12 Sept 28 PR	Gross Total	Attended All Races
EIP	87 100 456 192 60 161 148 19 86 04 104 336 26 103 55 35 461 462 155 20 166 24 126 156 68	Alan Russell Tobias Basiliko Cameron Jones Dale Beuning Caelin Gabriel Bob Mearns D. Rick Edwards Michael Conatore Danny Bradshaw Bill Spornitz David Lightfoot Eric Bitte Bruce Feller Kim Fabbro Tom Olsson Stephanie Richert James Millet Dino T Davis Rick Bostrom Frank Greif Andrew Newell Gary Woy Peter Jenkin Jeff Van Lierop Fred Wright		27 20 18 1 1 22 19 3 3 3 1 1	27 19 15 11 22 20 18 17 13 14 12 10 9 8 7	27 1 1 22 20	22 20									81 61 35 29 24 23 22 20 20 19 18 17 16 15 12 10 9 8 7 3 3	
FIP	456 62	Cameron Jones Eric Howell		27		0										0 27	
GTL F	28 88 333 315	Bruce Boyd Jake Tabor Zach Wiens Tyler Kolbo Mike Weeks		24 25 1	27 22	27										2 78 25 22 1	
IIS	2	Ron Tanner		27		27										54	
GIP	17 306	Larry Olsen Dan Walker		3		27										27 3	
E E	443 142 57	Tony Kihlstadius Marc Williams Peter Linssen		27 3	888	25 3 3										52 6 3	

International Conference of Sports Car Clubs Race Group 5: EIP, FIP, GIP, GTL, HIP, ITA, ITB, ITC, ITS Official Points for the 2008 Race Season

	Race G	roup 5: EIP, FIP, GIP, Points for the 2008 R	GTL, HIP, ITA, I		s			Key: Pole Winner						IIV pa			
	Car Number	Driver's Name	Qualifying Points	Race #1 April 27 PIR	Race #2 May 11 PR	Race #3 June 8 PIR	Race #4 June 22 Mission	Race #5 July 19 Spokane	Race #6 July 20 Spokane	Race #7 August 3 PR	Race #8 August 17 PIR	Race #9 7 August 31 Mission	Race #10 Sept 1 Mission	Race #11 Sept 14 PIR	Race #12 Sept 28 PR	Gross Total	Attended All Races
¥	5	Rick Delamare		25	27	27	22 20									101	
_	07	Jeff Clark		20	7	22	20									69	
	73	Robert Dunn Sean Hester		15 13	22	18										55 52	
	42 135	Mike Tripp		13	19 10	20 12	18									52 40	
	43	Dave Dunning		19	10	19	10									38	
		John Walker		17	18	1										36	
	92	Eric Blois		12		16										28	
		Michael Shofstall		11		17										28	
		WC Storms					27									27	
		Chris Heinrich		24												24	
	44 37	Joe Hinton Paul Forgey		9	14	14										23 22	
		Andrew Edman		0	17											17	
	91	Joel Carson		7	.,	10										17	
		Ken Butler		-			17									17	
	19	Michael Conatore		16												16	
	378	Kyle Freiheit			16											16	
		Mark de Regt			15											15	
		Ted Rees				15										15	
	02	Garrett Clark		14												14	
	383	David Newton		6		8										14	
	7	William Freiheit			13											13	
	0	Mike Volk				13										13	
	133	Dean Conti			12											12	
	467	Lance Williams			11											11	
	339	Morgan Smith				11										11	
	124	D. Rick Edwards		10												10	
	334	Robert Dunn, Sr.		1	9											10	
	442	Tucker Sheppy				9										9	
	8	Kris Carson			8											8	
	48	Bambi Jilek			3											3	
	479	David de Regt			3											3	
	330	Mark Higinbotham					3									3	
	65	Larry Bingham		1												1	
	23	Reg Milne				0										0	

International Conference of Sports Car Clubs Race Group 6: ASR, BSR, CSR, DSR, ESR, FSR, FFF/500, FL, FV, S-2 Official Points for the 2008 Race Season

	Race G	roup 6: ASR, BSR, C Points for the 2008 I		, FFF/500, FL, FV, S-2 Key: Pole Winner RD≠ 503A RD = 503A												ed All	
	Car Number	Driver's Name	Qualifying Points	Race #1 April 27 PIR	Race #2 May 11 PR	Race #3 June 8 PIR	Race #4 June 22 Mission	Race #5 July 19 Spokane	Race #6 July 20 Spokane	Race #7 August 3 PR	Race #8 August 17 PIR	Race #9 August 31 Mission	Race #10 Sept 1 Mission	Race #11 Sept 14 PIR	Race #12 Sept 28 PR	Gross Total	Attended All Races
CSR	8	Lee Fjellanger		27	27	27										81	
ESR (6 72 05	Kirk Hall Keith Van Dyne Dennis Fromm		27 20 22	25 22 5											52 42 27	
FV	57 63 3 19 54 17 375 393	Michael Smith Ron Bonham David VanAmburg Al Ores Paul Whitworth Cheryl Gilbert Dan Jones Steven C. Young		27 22	27 22	27 22 20 19	3 25 22 20									81 69 25 22 20 20 19	
FSR	28 78 7	Dennis Peters Dick Boggs Matt Fast		27	80000	27	27	1000000000								27 27 27	
S-2	33	Ron Muro		22												22	
<u>T</u>	18 2 360 25 16 0 39 1 66 27	Michael Lensen Kyle Oberndorf Darrell LeBlanc Timothy Osborne Kris Spreen Bob Hillison Rodney Jessen Bob Spreen Mark Keller Wes Tipton		22 27 1 1	22 27 3 1 1 1	27 22 1 3										93 54 22 3 3 3 3 3 1	

Orange-Aid
Fresh squeezed by the ICSCC License Director

Writing a New Chapter in Your Driving Skills Book

titled Sportsmanlike Driving.

tractor with the school district, or simply by getting their journals. behind the wheel. And, in the years that followed, good ones.

book—becoming dry sponges, if you will, ready to material. soak up the new dynamics of a car and driver exceeding the safety envelope of (safe and sane) Greg Miller, PRO3 #120 street driving.

A friend of mine recently visited a book fair and My advice to new race drivers and race drivers who found a journal made from a recycled textbook, want to be faster and safer is this: Become that empty The book was a 1948 Grant High School discard journal. Then fill your pages with knowledge from past titled Sportsmanlike Driving. The journal maker and present masters by reading books on racing, takhad kept the front and back covers and a few of ing lessons, getting one-on-one coaching, and spendthe key pages and then filled the book with blank ing some quality time with the ICSCC racers who are paper. How appropriate, really—a blank journal admired for their skills and sportsmanship. The strength of Conference is driver participation in everything that affects the organization. Drivers propose Several members of the local race community are rule changes, vote on rule changes, and have an opinvolved in teaching driving skills. Without excep- portunity to participate at any level within the organization, every instructor says that the first thing he or tion. The example set by Conference drivers also dishe must do is get students to "unlearn" their bad rectly influences the safety standards and habits of habits and start with a blank book. We all learned new drivers. Most drivers are very willing to sit with to drive from either our parents, the low-bid con- new racers and help them write the first chapters in

we generally picked up a lot more bad habits than Many run groups within Conference have experienced continued development in driver skills by sharing and mentoring within that group. The best drivers in those Every year, sports car clubs get new students who groups continue to be challenged by new, guick learnwant to master the art of driving fast, and every ers. What can be more fun than having a real chalyear we in Conference get new drivers who want lenge every time you go on track? Every race is an to go the next level—door to door racing. The big- opportunity to hone skills. While new racers must be gest challenge for new race drivers is giving up willing to start out with a blank journal, old racers what they think they know and starting with a blank should never be without a few empty pages for new

ICSCC License Director 2008



Steward's Goapbox

The Race Steward reports that he is swamped with work as the Memo deadline flits by, and so will not be writing his customary column this issue. In addition, he says, there isn't much to talk about - as he sums it up, "Accidents are down, passing under yellows are down...things are good...knock on wood!" Amen to that!

The only drawback to this, of course, is that you'll have to wait until next issue to read about your competitors' transgressions, in the Penalty Box.

Memo Editor, for Hal Hilton 2008 ICSCC Race Steward

2008 10400 Memo Gubmission Deadlines

Issue:	Deadline:	To include:
#2	March 5	Race announcements #1 & #2
#3	April 16	Race announcements #3 & #4
#4	May 14	Race announcement #5/6
#5	June 11	Race announcements #7 & #8
#6	July 9	Race announcements #9/10
		Points Races 1-4
#7	August 6	Race announcements #12 & #13
		CSCC Enduro Announcement
		Points Races 1-6
#8	Sept. 17	Rule Change Proposals,
		Banquet Announcement #1
#9	Oct. 15	Final Points
		Banquet Announcement #2
#10	Dec. 3	Final Approved Rule Changes
		2009 License Application

Deadlines are for submission of material for each issue

Commercial Advertising Rates:

Full page \$80 / issue for full year, or \$110 / issue 1/2 page \$50 / issue for full year, or \$70 / issue 1/4 page \$30 / issue for full year, or \$40 / issue 1/8 page \$20 / issue for full year, or \$25 / issue Commercial classified \$10/issue full year or \$12/issue

Memo Editor: **Danielle Baxter**

P.O. Box 219

Fort Langley, BC V1M 2R5

604-882-8078 or icscc@telus.net

You can post your own non-commercial ad on the ICSCC Drivers' Meeting Forum Buy & Sell board!

Go to www.icscc.com/discus/...

Please read the guidelines for use of the board. Please post a notice when your item is sold

Photos on the 'Net!

Rainbow Action Imagery has photos of your car on the linternet. At our website you can see all the photos from an event in one place, pick the ones you like, and from an event in one place, pick the one order them online. To see your photos:

1. Go to www.dotphoto.com
2. Enter username gerryf and pass
3. Pick a photo gallery to view

From there, follow directions for ordering

- 2. Enter username **gerryf** and password **rainbow**

From there, follow directions for ordering online or contact Gerry or Sue for further info, at 604-734-4721 or gerryf@telus.net.





All ICSCC licensed drivers must advise the License Registrar of a change of mailing address! Notifying the Memo Editor directly will not keep your Memos coming: the mailing list is generated anew for every issue by the License Registrar. Please include:

Name

New Address

New Phone #

Old Address

Effective Date Email Address

Send to (by email is preferred, if possible):

ICSCC License Registrar

Karen McCov

karen.mccoy@netzero.net

Memo recipients who are not drivers, please advise the Memo Editor of a new address:

> **ICSCC Memo Editor** Danielle Baxter

icscc@telus.net

This applies also to change of name. If you prefer to send by post, please refer to inside front cover for addresses.



CASCADE SPORTS CAR CLUB

Presents

Doernbecher Dash XXIII September 13th & 14th 2007

This is a *Chicane* race run from the Pro Pits

Entry to PIR will be through Turn 8 only

The Bridgestone Bridge open from Saturday 7am – 11pm & Sunday 7am – end of day

This race is sanctioned by ICSCC, under the 2008 Competition Regulations as a championship race, organized by Cascade Sports Car Club and held at Portland International Raceway. Greg Swanson, Race Chairman, may be reached at 503-804-8239 until 9 p.m. or by email at greg@eagletrailermfg.com

Online Registration will be available at

http://cascade.motorsportreg.com, look there for updates on availability.

ENTRIES OPEN: Upon receipt of this announcement **ENTRIES CLOSE:** Postmark or fax by: September 7, 2008

ICSCC or others – cash/check/Visa/MasterCard price **ENTRY FEES:** \$235.00

> Cascade Members – cash/check/Visa/MasterCard price \$225.00 Additional Race Entry \$125.00 LATE ENTRY FEE \$ 55.00 Pit/Spectator passes Free

Mail entries to: Registrar CSCC Telephone/FAX: 503-654-0997

> Holly Remington (please no calls after 9:00pm) 9536 SE Winsor Drive Email: hollycscc@comcast.net

Milwaukie, OR 97222

Rule 603A will be enforced with fee penalties for incomplete entries. Drivers *PLEASE* fill in your entries **COMPLETELY**"

"Your entry may be returned and fees assessed if Transponder #, Race License #, or Emergency contact information is overlooked"

"If your entry is completed in full, you have no license issues, you do not need a rental transponder, you have an Annual Tech, you are not part of the mandatory presentation group for the weekend and you have prepaid your entry fee, you will be eligible for Express Tech, where after you're registered your safety equipment will be tech'ed and the weekend tech sticker issued" Thanks for your help!

IMPORTANT NOTICE: Only ONE support vehicle OR trailer in your pit area will be allowed. Additional parking is in the grass area. Drivers are responsible for the actions of their crew members: you may be disqualified as a result of their actions anywhere at PIR! The area to the north of the Pro Tower is reserved parking for ICSCC and CSCC officials: please do not park there as you will be asked to move.

Class Rotation 6 MANDATORY TECH FOR ALL GROUP 5

Grp #1 – A-B-C-D Prod, SPO-M-U, PRO3 Grp #2 – E-F-G-H-I-J Prod, CR, Pro-7, SM, CSM, H4

Grp #3 – CF, FF, FA, FM Grp #4 – GT1-2-3, AS, ITE, RS

Grp #5 – ITA-B-C-S, GTL, E-F-G-H Imp Prod Grp #6 – FL, FV, FFF/500, S2, A-B-C-D-E-F SR, Nov O/W

Grp #7 – Novice C/W



CASCADE SPORTS CAR CLUB

Presents

Doernbecher Dash XXIV September 13th & 14th 2008

FRIDAY												
6:00pm – 8:00pm	Registration- Second Floor of th	e Pro Tower										
6:00pm – 8:00pm	Tech- East end of the paddock											
SATURDAY	Designation											
7:30am - 1:30pm	Registration											
7:30am - 2:30pm		ORY TECH FOR ALL GROUP 5										
8:00am -	Novice Track Tour @ base of Pr	ro Tower										
8:30am -		TING WITH LICENSE DIRECTOR										
8:55am - 9:15am	Practice Group 6											
9:22am - 9:42am	Practice Group 1											
9:49am - 10:09am	Practice Group 2											
10:16am - 10:36am	Practice Group 3											
10:43am - 11:03am	Practice Group 4											
11:10am - 11:30am	Practice Group 5											
11:37am - 11:57am	Novice C/W Practice											
12:00am - 12:30am	Crusin Crossing											
12:00am - 2:00pm	LUNCH!!!											
12:15 pm	Drivers Meeting Moto X Stand	<u>.</u>										
12:35pm – 2:00pm	DOERNBECHER RIDES											
2:12pm - 2:22pm	Novice C/W Practice											
2:29pm - 2:49pm	Group 6 Qualifying											
2:56pm - 3:16pm	Group 1 Qualifying	TING WITH LIGENCE DIDECTOR										
3:00pm		TING WITH LICENSE DIRECTOR										
3:23pm - 3:43pm 3:50pm - 4:10pm	Group 2 Qualifying											
4:17pm - 4:10pm	Group 3 Qualifying Group 4 Qualifying	Grp 1 A-B-C-D Prod, SPO-M-U, PRO3										
4:17pm - 4:37pm 4:44pm - 5:04pm	Group 4 Qualifying Group 5 Qualifying	_										
4:30pm	Senior Observers to Pre-Grid	Grp 2 E-F-G-H-I-J Prod, CR, Pro7, H4										
5:11pm - 5:41pm	Novice C/W Race	SM, CSM										
3.11pm - 3.41pm	Novice C/ W Race	Grp 3 CF, FF, FA, FM										
		Grp 4 GT1-2-3, AS, ITE, RS										
SUNDAY		Grp 5 ITA-B-C-S, GTL,										
7:30am - 10:30am	Registration	E-F-G-H Imp Prod										
7:30am - 11:00am	Tech Inspection	Grp 6 FL, FV, FFF/500, S2,										
9:00am - 9:20am	Group 6 Qualifying	A-B-C-D-E-F SR, Nov O/W										
9:30am - 9:50am	Group 1 Qualifying	Grp 7 Novice C/W										
10:00am - 10:20am	Group 2 Qualifying	_										
10:30am - 10:50am	Group 3 Qualifying	*The 5 Min warning will be given										
11:00am - 11:20am	Group 4 Qualifying	approx.										
11:30am - 11:50am	Group 5 Qualifying	8 Min before the start of the race										
11:50pm - 2:00pm	LUNCH!!!	o with serore the start of the face										
11:55pm - 12:15pm	KIDS KARAVAN											
12:15pm	Mandatory Drivers Meeting M	otoX Stand										
12:30pm - 1:50pm	DOERNBECHER RIDES											
2:00pm - 2:30pm	Race Group 6											
2:40pm - 3:10pm	Race Group 1											
3:20pm - 3:50pm	Race Group 2											
4:00pm - 4:30pm	Race Group 3											
4:40pm - 5:10pm	Race Group 4											
5:20pm - 5:50pm	Race Group 5											



CSCC Supplemental Regulations 2008

Infractions will result in penalties assessed to the driver.

- 1. Open to cars eligible under ICSCC current regulations.
- 2. This event is organized under 2008 ICSCC Competition Regulations, and all who enter PIR are subject to them. Cascade Sports Car Club reserves the right to refuse entry to this event or to PIR at any time.
- 3. Alcoholic beverages allowed in the *beer garden area only, a*nd only after the track closes. **You may** *NOT* **bring alcohol into PIR!** This is an Oregon Liquor Commission requirement. Any person caught entering PIR with alcohol will be *removed from the raceway*.
- 4. Registration Hours: 6:00 pm-8:00 Friday, 7:30 am-1:00 pm Saturday and 7:30 am 10:00 Sunday
- 5. Express Tech is available at Registration for those drivers who meet the following: 1. Fully completed their entry form prior to Registration. 2. Prepaid in full. 3. Present to Registration with no license issues. 4. Vehicle has a transponder, and do not require a rental. 5. Have an acceptable Annual Tech inspection noted in their vehicle logbook. 6. Not part of the mandatory Tech presentation group for the weekend. You will receive an invitation to Express Tech prior to the event from the Registrar. At registration, Express Tech drivers should bring their personal safety gear and vehicle logbook to Registration where you gear will be inspected and a weekend tech sticker issued. Express Tech eligibility is decided by the Registrar. Express Tech hours: 6:00 p.m. to 8:00 p.m. Friday and 7:30 a.m. to 9:30 a.m. Saturday
- 6. People under 18 years old are not allowed in hot pits, pre-grid or on victory laps. Children under 12 must have direct adult supervision at all times.
- 7. A current and properly completed minor release form, signed by an authorized adult, must be on record for all minor participants brought into PIR.
- 8. Competition numbers must be readable: Section 1106 enforced.
- 9. The scales will be open Saturday from noon and Sunday all day.
- 10. No skateboards or scooters allowed in the paddock area. Users of bicycles and small-motorized vehicles may have riding privileges revoked at any time by the Race Chairperson.
- 11. Refueling not allowed in pre-grid. Fueling in the hot pits requires a crewmember assigned only to operate a fire bottle. Excess spillage will result in a penalty.
- 12. No smoking allowed in hot pits, pre-grid or any PIR building.
- 13. Only one support vehicle allowed in paddock. Pit and pre-grid roads must remain clear.
- 14. Noise rule ICSCC 1112 enforced! 103 dB at 50 ft.: no exceptions!
- 15. Oregon State Law requires functioning mufflers to be used at PIR. Functioning mufflers must be capable of reducing sound energy by at least 5dB at trackside. Cars losing mufflers, even if they are still below the sound level, will be blackflagged immediately.
- 16. Damage to the track, grounds or buildings, regardless of cause, will be charged to the driver responsible. Also, damage to any equipment or devices used by the sanctioning body (ICSCC) or sponsoring club (CSCC) to conduct this race, regardless of cause, will be charged to the driver responsible.
- 17. Family and crewmembers of drivers are to contact the landline communication person at pre-grid with any questions regarding their driver or car while on track.
- 18. All entrants for this event shall present at tech inspection an empty, sealable container or containers, marked with the driver's name and license number, capable of holding 2 gallons of liquid. These are to be used to remove all oil, cleaners, brake fluid, etc. from PIR. There will be no drums provided.
- 19. Anyone caught dumping oil at the raceway will be fined and banned from the raceway. This is a PIR regulation.
- 20. If entries exceed the number of cars allowed on the track for a particular event, drivers and cars entered as an "additional event" will be restricted from participating, on a first-come, first-served priority based on the date entries were received. This is in order to allow participation by all drivers for whom the event is their primary event, including Novices upgrading to a championship event.
- 21. NSF checks will be charged an additional \$50 fee.
- 22. The racing "hot pit" is defined as that area under the control of Hot Pits personnel. This area is located immediately west of the break in the concrete wall half way up the pit lane. Per ICSCC rule #1607, any person over that "pit wall" during practice, qualifying or races shall wear long pants, shirts that cover the shoulders, and shall not be barefoot or wear opentoed shoes. At the one-minute warning, pre-grid becomes a "hot" area. At that time, pre-grid must be cleared of all crew, support personnel and spectators. Notwithstanding the above, ICSCC rule #1607 does not apply to the pre-grid area.
- 23. All cars that are towed into the paddock area are subject to being dropped off in impound.
- 24. The 5-minute warning will be given approx.8 minutes before the start of the race.
- 25. Due to recent incidents, extension cord from the pit exit to tech/scales, must use a more secure method other than Duct
 - Thank you Greg Swanson, CSCC Race Chairman

classified Ads

For Sale: Longacre scales, including leveling pads & ramps. Digital readouts for corner weights & cross weights. \$1200. Call Roger. 425-881-0611 4/08

For Sale: 1975 Rabbit for Club Rabbit class, or can be modified back to production car. Car comes with all the VW parts and spares including spare transmission, heads, 2 sets of wheels, and assorted maintenance parts. Ready to race! Being sold as a combo package with the single axle trailer. Trailer has electric brakes, and is light so you do not need a huge truck to tow. \$3500 for both. Please call or email for more details. Jay Sweetman 206-235-0909doublediamondjay@comcast.net. 4/08

For Sale: "The Action Car". 2003 Cheetah SR1 D/F sports racer, excellent condition, includes trailer, 10x20 awning and Motorola radios with head sets. 1 race, dry sumped Loyning GSXR engine with Power Commander. No lift, electric air shifter with large refill bottle, Stack data system, Penske dbl adj shocks with nitrogen refill bottle, 2 sets wheels and mounted rains, custom set up bars, 2 spare GSXR engines, new battery, new Willans belts, aluminum quick jack, lots of spares, books, manuals and log books from new. Very fast, track records PIR and PR. Done racing, everything goes. Will provide support and coaching for first race locally. Pictures upon request. \$25,000 call Dennis 253-405 2646 or email at dennislpeters@earthlink.net 5/08

Wanted: Formula Ford Crossle 16F or 20F, or Lola T200. Contact pic643@ olypen.com 6/08



commercial classified Ads

For Rent: Mazda Miatas for Spec Miata, Club SM, ITA, FIP, etc. Also RX7s for Pro7, ITA, HP, SPU, etc. Available for schools, track days, individual Novice races or packages, the season or for an enduro. E-mail me from my web site mazdamanor.com, or call Jeff Clark #07 Group 2 & 5 at 253-537-8075

Race Cars for Rent: eight cars to choose from! ITC, CP2/EP, A-Sedan, SPM, even a circle track Dwarf car! Arrive and Drive, Trackside Support, Personal Tutoring. Competition Motorsports, Portland, Oregon, 503-281-1579.

Memo Classified Ad Policies:

Non-commercial ads are free to Conference licensed drivers, officials and workers. **Maximum ad length is 100 words: longer ads will not be accepted.** To place an ad in the Memo and/or on the ICSCC website, contact the Memo editor at 604-882-8078 or (**much preferred**) by email at icscc@telus.net. Proof your ad when it first appears – it is presumed correct unless the editor is notified in writing! Ads run for 3 issues, then are automatically cancelled unless renewed. Numbers at the end of the ad show when it began: 1/08 means first issue of 2008, and that ad will expire after issue #3 of 2008. There are 10 issues per year. **To change an ad you must rewrite it and submit the new wording in its entirety.**



ENTRANT'S LEGAL SIGNATURE:

ICSCC RACE ENTRY FORM

Please type or print Complete all information and sign entry

INTERNATIONAL CONFERENCE
OF SPORTS CAR CLUBS

© ICSCC 1-15-08

DATE:

DO NOT WRITE IN THIS SPACE			DO NOT WRIT	E IN THIS SPACE	CE DO NOT WRITE IN THIS SPA					
CAR # CLASS				GROUF	· #			Total amount due		
Amount prepaid		Amount paid	at track		Cash		_ Check #	Cr. Card tr. #		
Drivers Name				Address						
City			State/Prov	Zip/Postal Co	de	Best Conta	act # - Area C	Code & Phone Number		
Email address				<u> </u>		Cell Phone				
In case of Emergency Notify			At track?	No	Relationshi	p p		Phone		
ICSCC Car#	Cor	npetition Licen			Club Affiliat	ion		Preferred NON-ICSCC CAR#		
	ICSCC		CACC							
	SCCA		Other					(Must be a 700 Series #)		
Group Entered		Class Entered				ONDER # (M				
Car Make	Model			Color	(if renting - fi	ll out rental f	orm & fax or p	resent at registration)		
our mane	oue.			00.0.						
Sponsors	I									
Name of Event			Entry fe	e	7					
			·			Crew: Fir	rst 5, list ad	ditional on back		
Date of Event			Worker fo	und donation	1					
Sponsoring Club			Transpo	nder	+1 $$					
This is			D	ulata Faa	2					
This is First entry**	Additiona	Entry	Passes 0	r Late Fee	3					
Number of Races Entered			Amount	enclosed	1 —					
					4					
**Note: SEPARATE	ENTRY FORI	MS MUST B	E Amount	-Pay at Track						
SUBMITTED FOR EVE	RY RACE GR	OUP ENTER	ED		5					
Group 1 A Prod	B Prod	C Prod	D Prod	SPU	SPM	SPO	Pro-3			
Group 2 E Prod	F Prod	G Prod	H Prod	I Prod	J Prod	CR	Pro-7	SM CSM H-4		
Group 3 CF	FF	FA	FM							
Group 4 GT-1	GT-2	GT-3	AS	ITE	RS					
Group 5 ITA	ITB	ITC	ITS	GTL	EIP	FIP	GIP	HIP		
Group 6 FV	FFF/500	S-2	ASR	BSR	CSR	DSR	ESR	FSR FL Novice OW		
Group 7 Novice Cl	osed Wheel									
Failure to submit com	pleted, signe	d and legible	forms will c	onstitute a la	nte entry and	d late entr	y fee will be	e assessed. See Com. Regs. For details.		
		•	-				_	as reviewed and agrees to compete y a sponsoring club pertaining to this		
The undersigned further	certifies that	the car's equ	ipment com	plies with cu	rrent ICSCC	competio	n regulatior	ns.		
_		•	•			-	_	ense authorizing the undersigned's		
participation in this race		-						- -		
The undersigned releases	s unto ICSCC	and the spon	soring club t	he rights to	use the unde	ersigned's	name and i	mages of both the undersigned and the		

undersigned's automobile for promotional purposes as deemed fit by the ICSCC and/or the sponsoring club.

Need Something To Do This Winter? Get Your Trailer Repaired!

99 West Trailers

On Hwy 99 - Between Newberg & Dundee 503-537-9103 | 865-264-4825 www.99westtrailers.com

99 East Trailers

On McLoughlin Blvd. - Across from the Bomber 503-513-9990 | 877-634-8393 www.99easttrailers.com

"At Trailer Time, Think 99"

Full Service Departments:

- √ Full Trailer Re-wires/Repairs

Full Parts Departments:

- ✓ Weight Distribution Kits
- ✓ E Track | D Rings | Tie Downs
- ✓ Spare Tire Mounts | Electric Tongue Jacks
- ✓ Receiver & Brake Controller Installations
- ₹RB Components | Ride Rite Air Bags

Authorized Repair Facility for Pace, Interstate, Optima, Great Northern and Eagle Trailers.





Memo #6, July 2008

Return undeliverable mail to:

413B 19th St PMB 337 Lynden, WA 98264